# SDR ASAA2022112540934

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,778 hours, 17,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT EMERGENCY EXIT SIGN FELL IN CABIN. GROUNDED - YES. EXIT LIGHT LENS, CEILING, MID CABIN, FELL OFF. RECLIPPED LENS BACK IN POSITION.
